MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG VARIO-CUP; VARIO-CUP,43MM O.D.,F. HEAD DIA. 24 MM, WITHOUT SAFETY RING,SELF-CENTERING

WALDEMAR LINK GMBH & CO. KG VARIO-CUP; VARIO-CUP,43MM O.D.,F. HEAD DIA. 24 MM, WITHOUT SAFETY RING,SELF-CENTERING
Model Number 107-210/43
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.The report is delayed due to original classification of the case as non-reportable.Due to the recent fda inspection we re-evaluated the complaint in comparison to similar complaints with different outcomes and therefore determined that it is reportable.We have addressed this observation in capa-23-08.
 
Event or Problem Description
Ball heads dislocated from vario-cup-43 mm without safety ring during the operation (not reset).The surgeon finished operation after changing to vario-cup 41 mm.[customer].

Brand Name
VARIO-CUP
Common Device Name
VARIO-CUP,43MM O.D.,F. HEAD DIA. 24 MM, WITHOUT SAFETY RING,SELF-CENTERING
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike-tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key17642775
Report Number3004371426-2023-00090
Device Sequence Number20838565
Product Code KWY
UDI-Device Identifier04026575329748
UDI-Public04026575329748
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K781735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number107-210/43
Device Catalogue Number107-210/43
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexFemale
Patient Weight55 KG